# SDR YENA201612301120

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 64,145 hours, 23,621 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH22700
- Condition: Failed
- Location: Mlg
- Part time: 64,152 hours, 23,621 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 778, LAS-BOS, AIR RETURN BACK TO LAS. FLIGHT CREW RECEIVED THE FOLLOWING MESSAGE ON ECAM, HYD G ENG 1 PUMP LO PR AND HYD G SYS LO PR. CREW ELECTED TO PERFORM AIR TURNBACK. R & R MLG BYPASS VALVE IAW AMM 32-31-13. PERFORMED OPS CHECK AND LEAK CHECK. OPS CHECK AND LEAK CHECK PASSED. SERVICED GREEN HYDRAULICS SYSTEM IAW 12-12-29.
